# SDR AALA201903089004

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 84,240 hours, 12,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  MAINTENANCE SERVICED THE  BOTTLE IAW AMM 52-22-00-600-801-A,  AND PERFORMED SATISFACTORY OPS CHECK.
